EconPapers    
Economics at your fingertips  
 

On Nonlinear Nonlocal Systems of Reaction Diffusion Equations

B. Ahmad, M. S. Alhothuali, H. H. Alsulami, M. Kirane and S. Timoshin

Abstract and Applied Analysis, 2014, vol. 2014, issue 1

Abstract: The reaction diffusion system with anomalous diffusion and a balance law ut + (−Δ)α/2u = −f(u, v), vt + (−∆)β/2v = f(u, v), 0

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/804784

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlaaa:v:2014:y:2014:i:1:n:804784

Access Statistics for this article

More articles in Abstract and Applied Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlaaa:v:2014:y:2014:i:1:n:804784